# SDR SWAA2022010546894

- Difficulty date: November 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE BS 500C-500D RBL 25 HAS ELONGATED HOLE.  EVALUATED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0.  LOCATED AND DRILLED NEW FCB BAFFLE BS500C-BS500D; RBL 25 PER DWG 143A7505 AND SRM 51-40-02-0G-0. OK TO INSTALL; [07] VERIFIED LOCATED AND DRILLED NEW FCB BAFFLE BS500C-BS500D; RBL 25 PER DWG 143A7505 AND SRM 51-40-02-0G-0. OK TO INSTALL; [08] INSTALLED NEW FCB BAFFLE AND ALL NUTPLATES BS500C-BS500D; RBL 25. PER DWG 143A7505 AND SRM 51-40-02-0G-0; [09] VERIFIED INSTALLED NEW FCB BAFFLE AND ALL NUTPLATES BS500C-BS500D; RBL 25. PER DWG 143A7505 AND SRM 51-40-02-0G-0
